Alert archive / Kansas / Red Flag Warnings in 2020

Red Flag Warning 12, NWS Dodge City, KS

June 12, 202018 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Jun 12, 2020, 1:45 PM CDT for 18 counties in Kansas. It took effect at Jun 13, 2020, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2020, 1:45 PM CDT (18:45 UTC)
In effect from
Jun 13, 2020, 1:00 PM CDT
Expired
Jun 13, 2020, 10:00 PM CDT
In force
9 hr
Issued by
NWS Dodge City, KS

Counties Clark County, KS, Comanche County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 65 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 6.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2020-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2020-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2671 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
511 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

577 
WWUS83 KDDC 121845
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
145 PM CDT Fri Jun 12 2020


KSZ043-044-061>063-074>077-084>087-131000-
/O.NEW.KDDC.FW.W.0012.200613T1800Z-200614T0300Z/
Scott-Lane-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-
Morton-Stevens-Seward-Meade-
145 PM CDT Fri Jun 12 2020 /1245 PM MDT Fri Jun 12 2020/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 10 PM
CDT /9 PM MDT/ SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 043...044...061...062...063...074...075...
076...077...084...085...086 AND 087...

The National Weather Service in Dodge City has issued a Red Flag
Warning For wind and low relative humidity, which is in effect
from 1 PM CDT /noon MDT/ to 10 PM CDT /9 PM MDT/ Saturday.

* Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire 
  Weather Zone 044 Lane...Fire Weather Zone 061 Hamilton...Fire 
  Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire 
  Weather Zone 074 Stanton...Fire Weather Zone 075 Grant...Fire 
  Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire 
  Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire 
  Weather Zone 086 Seward and Fire Weather Zone 087 Meade.

* Winds...South 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
4 follow-up statements
061 
WWUS83 KDDC 130850
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
350 AM CDT Sat Jun 13 2020

KSZ045-064-078-088-089-131700-
/O.EXA.KDDC.FW.W.0012.200613T1800Z-200614T0300Z/
Ness-Hodgeman-Ford-Clark-Comanche-
350 AM CDT Sat Jun 13 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 045...064...078...088 AND 089...

The National Weather Service in Dodge City has issued a Red Flag
Warning For wind and low relative humidity, which is in effect
from 1 PM this afternoon to 10 PM CDT this evening.

* Affected Area...In Kansas...Fire Weather Zone 045 Ness...Fire 
  Weather Zone 064 Hodgeman...Fire Weather Zone 078 Ford...Fire 
  Weather Zone 088 Clark and Fire Weather Zone 089 Comanche.

* Winds...South 15 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ043-044-061>063-074>077-084>087-131700-
/O.CON.KDDC.FW.W.0012.200613T1800Z-200614T0300Z/
Scott-Lane-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-
Morton-Stevens-Seward-Meade-
350 AM CDT Sat Jun 13 2020 /250 AM MDT Sat Jun 13 2020/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/
THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND
LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...061...
062...063...074...075...076...077...084...085...086 AND 087...

* Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire 
  Weather Zone 044 Lane...Fire Weather Zone 061 Hamilton...Fire 
  Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire 
  Weather Zone 074 Stanton...Fire Weather Zone 075 Grant...Fire 
  Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire 
  Weather Zone 084 Morton...Fire Weather Zone 085 Stevens...Fire 
  Weather Zone 086 Seward and Fire Weather Zone 087 Meade.

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
885 
WWUS83 KDDC 130856
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
356 AM CDT Sat Jun 13 2020

KSZ043>045-061>064-074>078-084>089-132100-
/O.NEW.KDDC.FW.A.0005.200614T1700Z-200615T0200Z/
/O.CON.KDDC.FW.W.0012.200613T1800Z-200614T0300Z/
Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-
Haskell-Gray-Ford-Morton-Stevens-Seward-Meade-Clark-Comanche-
356 AM CDT Sat Jun 13 2020 /256 AM MDT Sat Jun 13 2020/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/
THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND
LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...061...
062...063...074...075...076...077...084...085...086 AND 087...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 043...044...045...061...062...063...064...074...
075...076...077...078...084...085...086...087...088 AND 089...

The National Weather Service in Dodge City has issued a Fire
Weather Watch For wind and low relative humidity, which is in
effect from Sunday afternoon through Sunday evening.

* Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire 
  Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire 
  Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny...
  Fire Weather Zone 063 Finney...Fire Weather Zone 064 
  Hodgeman...Fire Weather Zone 074 Stanton...Fire Weather Zone 
  075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 
  077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 084 
  Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 
  Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 
  Clark and Fire Weather Zone 089 Comanche.

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ030-080-132100-
/O.NEW.KDDC.FW.A.0005.200614T1700Z-200615T0200Z/
Trego-Kiowa-
356 AM CDT Sat Jun 13 2020

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 030 AND 080...

The National Weather Service in Dodge City has issued a Fire
Weather Watch For wind and low relative humidity, which is in
effect from Sunday afternoon through Sunday evening.

* Affected Area...In Kansas...Fire Weather Zone 030 Trego and 
  Fire Weather Zone 080 Kiowa.

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 18 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
580 
WWUS83 KDDC 131831
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
131 PM CDT Sat Jun 13 2020

...Red Flag conditions continue...

.Southwest winds with frequent gusts above 30 mph and relative 
humidity falling below 15 percent is expected both this afternoon 
and Sunday afternoon.
 
KSZ043>045-061>064-074>078-084>089-140245-
/O.UPG.KDDC.FW.A.0005.200614T1700Z-200615T0200Z/
/O.NEW.KDDC.FW.W.0013.200614T1700Z-200615T0200Z/
/O.CON.KDDC.FW.W.0012.000000T0000Z-200614T0300Z/
Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-
Haskell-Gray-Ford-Morton-Stevens-Seward-Meade-Clark-Comanche-
131 PM CDT Sat Jun 13 2020 /1231 PM MDT Sat Jun 13 2020/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 043...044...061...062...063...074...075...076...077...084...
085...086 AND 087...
...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 9 PM
CDT /8 PM MDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 043...044...045...061...062...063...064...074...
075...076...077...078...084...085...086...087...088 AND 089...

The National Weather Service in Dodge City has issued a Red Flag
Warning For wind and low relative humidity, which is in effect
from noon CDT /11 AM MDT/ to 9 PM CDT /8 PM MDT/ Sunday. The Fire
Weather Watch is no longer in effect.

* Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire 
  Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire 
  Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny...
  Fire Weather Zone 063 Finney...Fire Weather Zone 064 
  Hodgeman...Fire Weather Zone 074 Stanton...Fire Weather Zone 
  075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 
  077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 084 
  Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 
  Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 
  Clark and Fire Weather Zone 089 Comanche.

* Winds...South 20 to 30 mph with gusts up to 40 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ030-080-140245-
/O.UPG.KDDC.FW.A.0005.200614T1700Z-200615T0200Z/
/O.NEW.KDDC.FW.W.0013.200614T1700Z-200615T0200Z/
Trego-Kiowa-
131 PM CDT Sat Jun 13 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030 AND
080...

The National Weather Service in Dodge City has issued a Red Flag
Warning For wind and low relative humidity, which is in effect
from noon to 9 PM CDT Sunday. The Fire Weather Watch is no longer
in effect.

* Affected Area...In Kansas...Fire Weather Zone 030 Trego and 
  Fire Weather Zone 080 Kiowa.

* Winds...South 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
024 
WWUS83 KDDC 140248
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
948 PM CDT Sat Jun 13 2020

...CRITICAL FIRE WEATHER CONDITIONS SUNDAY...

.Gusty southwest winds and low relative humidity will create
critical fire weather conditions Sunday.

KSZ043>045-061>064-074>078-084>089-141100-
/O.EXP.KDDC.FW.W.0012.000000T0000Z-200614T0300Z/
/O.CON.KDDC.FW.W.0013.200614T1700Z-200615T0200Z/
Scott-Lane-Ness-Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-
Haskell-Gray-Ford-Morton-Stevens-Seward-Meade-Clark-Comanche-
948 PM CDT Sat Jun 13 2020 /848 PM MDT Sat Jun 13 2020/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TO 9 PM CDT /8 PM MDT/ SUNDAY FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 043...044...045...061...062...
063...064...074...075...076...077...078...084...085...086...087
...088 AND 089... ...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT /9
PM MDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY 
FOR FIRE WEATHER ZONES 043...044...045...061...062...063...064...
074...075...076...077...078...084...085...086...087...088 AND 
089...

* Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire 
  Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire 
  Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny...
  Fire Weather Zone 063 Finney...Fire Weather Zone 064 
  Hodgeman...Fire Weather Zone 074 Stanton...Fire Weather Zone 
  075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 
  077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 084 
  Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 
  Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 
  Clark and Fire Weather Zone 089 Comanche.

* Winds...South 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ030-080-141100-
/O.CON.KDDC.FW.W.0013.200614T1700Z-200615T0200Z/
Trego-Kiowa-
948 PM CDT Sat Jun 13 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 030 AND 080...

* Affected Area...In Kansas...Fire Weather Zone 030 Trego and 
  Fire Weather Zone 080 Kiowa.

* Winds...South 20 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 14 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Jun 12, 12:28 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 12, 12:28 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1228 PM CDT Fri Jun 12 2020

...Updated Aviation Discussion...

.SHORT TERM...(Today and tonight)
Issued at 317 AM CDT Fri Jun 12 2020

A few isolated thunderstorms will be possible along the KS/OK
border this evening, otherwise expect dry conditions and a few
high level clouds. Winds will start out from a southerly direction
this morning, shifting to more of an easterly direction this
afternoon. Winds then become light and variable tonight. As for
temperatures, highs today look to reach into the mid to upper 90s
with lows tonight generally in the 60s.

.LONG TERM...(Saturday through Thursday)
Issued at 317 AM CDT Fri Jun 12 2020

Dry and hot conditions continue this weekend with mostly clear
skies and winds from a southerly direction. There will storms that
form across eastern Colorado in the afternoons next week and may
infiltrate western Kansas. However, chances look low and have kept
the grids dry for now. Highs through the long term will generally
be in the mid to upper 90s, reaching to around 100 degrees next
week. Lows will be in the 60s with a few lows around 70 degrees
next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1219 PM CDT Fri Jun 12 2020

Gusty south southwest winds at 15 to near 25 knots early Friday
afternoon at Garden City, Dodge City and Liberal will decrease
into the 10 to 15 knot range between 21z Friday and 00z Saturday.
After 21z Friday afternoon clouds at or above 8000ft AGL can be
expected given late day instability ahead of a weak upper level
disturbance approaching southwest Kansas. A few widely scattered
thunderstorms even be possible between 21z Friday and 02z Saturday
south of a Garden City to Dodge City line.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  95  63  99  69 /  50  10   0   0
GCK  95  61  99  69 /  20  10   0   0
EHA  97  61  97  67 /  30  30   0   0
LBL  98  63  98  67 /  20  30   0   0
HYS  91  61  97  70 /  10   0   0   0
P28  97  66 100  69 /  30   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Hovorka_42
LONG TERM...Hovorka_42
AVIATION...Burgert
Hazardous weather outlook, Jun 12, 3:23 AM CDT, 10 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
323 AM CDT Fri Jun 12 2020

KSZ030-031-043>046-061>066-074>081-084>090-130830-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
323 AM CDT Fri Jun 12 2020 /223 AM MDT Fri Jun 12 2020/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

RHs will dip into the teens across far western Kansas increasing
fire danger.

Day 1 Hazards
-------------
* Lightning: Limited risk
* Excessive heat: Limited risk
* Fire weather: Elevated risk

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Days 2-7 Discussion
-------------------

RHs will dip into the teens during most afternoons, especially
across far western Kansas. This in combination of strong winds
will increase fire danger.

Days 2-7 Hazards
----------------
* Saturday
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Significant risk

* Sunday
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Significant risk

* Monday
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Tuesday
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Wednesday
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Thursday
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage
https://weather.gov/crh/ghwo?sid=ddc

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:15 PM CDTSpecial Weather StatementDDCPratt30 min
Jun 11, 7:16 PM CDTSpecial Weather StatementDDCClark29 min
Jun 12, 6:48 AM CDTSpecial Weather StatementDDCFord42 min

Nearby

Red Flag Warnings in Kansas, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.